Harmonic Maps Between Alexandrov Spaces

Jia-Cheng Huang Sun Yat-sen University Hui-Chun Zhang Sun Yat-sen University

Differential Geometry Metric Geometry mathscidoc:1908.10004

J. Geom. Anal, 27, 1355-1392
In this paper, we shall discuss the existence, uniqueness and regularity of harmonic maps from an Alexandrov space into a geodesic space with curvature 􏰢 1 in the sense of Alexandrov.
No keywords uploaded!
[ Download ] [ 2019-08-16 23:37:18 uploaded by Huichun_Zhang ] [ 114 downloads ] [ 0 comments ]
@inproceedings{jia-chengharmonic,
  title={Harmonic Maps Between Alexandrov Spaces},
  author={Jia-Cheng Huang, and Hui-Chun Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190816233718711151410},
  booktitle={J. Geom. Anal},
  volume={27},
  pages={1355-1392},
}
Jia-Cheng Huang, and Hui-Chun Zhang. Harmonic Maps Between Alexandrov Spaces. Vol. 27. In J. Geom. Anal. pp.1355-1392. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190816233718711151410.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved